Title: Dynamic lot-sizing models with limited resources
Authors: D'Haeyer, A ×
Lambrecht, Marc #
Issue Date: 1976
Series Title: Tijdschrift voor Economie en Management vol:XXI issue:2 pages:179-199
ISSN: 0772-7674
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Research Center for Operations Management, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
Pages from TEM1976-2.pdf Published 2807KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.